On the general theory of three-layer shells with a big deflection
Doklady Akademii Nauk, Tome 150 (1963) no. 5, pp. 1012-1014
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_150_5_a15,
author = {\`E. I. Grigolyuk and P. P. Chulkov},
title = {On the general theory of three-layer shells with a big deflection},
journal = {Doklady Akademii Nauk},
pages = {1012--1014},
year = {1963},
volume = {150},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_150_5_a15/}
}
È. I. Grigolyuk; P. P. Chulkov. On the general theory of three-layer shells with a big deflection. Doklady Akademii Nauk, Tome 150 (1963) no. 5, pp. 1012-1014. http://geodesic.mathdoc.fr/item/DAN_1963_150_5_a15/